# SDR CALA2018072301681

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 85,930 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 107264
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER LT CAPACITY CHECK FOUND DOOR 3L AFT POWER PACK M33045 CANNOT LAST 15 MINUTES (P/N:ADD717-01-100). DOOR 3L AFT POWER PACK M33045 BATTERY PACK REPLACED, O/P TEST CARRIED OUT FOUND NORMAL REF AMM 33-51-06-960-802 REV83.
